# SDR CA190819013

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Part number: 860TS09Y00
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) JUST AFTER TAKE-OFF THE CAPTAIN OBSERVED A RIGHT-HAND GEAR INDICATION ILLUMINATED GREEN AFTER LANDING GEAR RETRACTION. ATB PERFORMED - R/H MLG GREEN ANNUNCIATOR REMAINING ON FOLLOWING GEAR UP SELECTION. ALTERNATE INDICATIONS NORMAL.  MAINTENANCE WAS ABLE TO REPLICATE FAULT. LGCIP REPLACED AND DEFECT CLEARED. (TC# 20190819013)
